# SDR CAL950722

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - THE FORWARD EMERGENCY EXIT SLIDE BATTERY PACK FAILED CAPACITY TEST.  THE BATTERY WAS REMOVED AND REPLACED.  (M)
